MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER¿ NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number BN7TCDF8L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.We are working on the manufacture record evaluation (mre), once we get more information it will be submitted in the supplemental.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure for right atrial flutter with a ez steer¿ nav ds bi-directional electrophysiology catheter, and a broken tip issue occurred.There was some resistance when inserting the catheter.When the catheter was pulled, the tip was bent with exposed wires.However, there were no sharp or lifted rings.Catheter replacement resolved the issue.No adverse patient consequences were reported.The observed broken tip has been assessed as an mdr reportable malfunction.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure for right atrial flutter with a ez steer¿ nav ds bi-directional electrophysiology catheter, and a broken tip issue occurred.The biosense webster inc.Product analysis lab received the device for evaluation.The investigational analysis completed on 1/10/2020.The device was visually inspected, and it was found in good conditions.Then, the catheter outer diameter was measured, and it was found to be within specifications.A manufacturing record evaluation was performed for the finished device, and no internal actions were found during the review.The customer complaint cannot be confirmed.The catheter passed specifications.Manufacture reference no: (b)(4).

Brand Name
EZ STEER¿ NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9419549
Report Number2029046-2019-03963
Device Sequence Number11385433
Product Code OAD
UDI-Device Identifier10846835003000
UDI-Public10846835003000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010068/S6
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2022
Device Catalogue NumberBN7TCDF8L
Device Lot Number30256443M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1